# SDR A6WA20130418004

- Difficulty date: June 30, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7669
- Aircraft time: 25,914 hours, 24,870 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR SWINGS FOR MLG CHANGES GEAR DISAGREE (NLG).   REPLACED SPRING UNIT ASSY ON NLG MANUAL RELEASE MECHANISM REF AMM 32-34-15 OPS CHECKED OK
